Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


hairloss and reyataz
May 22, 2006

does reyataz norvir viread epizcom cocktail cause hairloss

Response from Dr. Henry

Hair loss is common in the general population. HIV infection may cause hair loss as can some of the HIV medications though the overall rate of hair loss due to any one of the medications you are taking is low (< 1-5%). It is often difficult to pin down which medicine is contributing to hair loss since the overall rate is low and there is a wide range of individual susceptibilities. Of your HIV meds, the 3TC in the Epzicom is the one I have noted in my own experience to appear to be linked to hair loss the most (still < 5%). KH



Previous
side effects
Next
mouth sores

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement